# SDR HNAA0800291

- Difficulty date: September 15, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- System (JASC): 3150 · Central Warning
- Part: Warn Panel
- Part number: HA1555
- Part serial: 0002
- Condition: Faulty
- Location: Cockpit
- Part time: 42,599 hours, 38,892 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT SMELL OF BURNING WIRE INSULATION NOTED UPON ENGINE SHUT DOWN THAT LINGERS FOR 2 TO 3 MIN, THEN DISSIPATES.  R&R CAUTION PANEL IAW 33-12-00 AFTER INSPECTING AREA OF SMELL.  FOUND ODOR COMING FROM CAUTION PANEL, NO HIDDEN DAMAGE NOTED.  ACFT OK FOR SERVICE.
